# SDR MASA200602539

- Difficulty date: November 6, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 26,311 hours, 23,698 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Cut
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7230 ORD.  AUTO PRESSURIZATION ERRATIC.  MX FOUND TWO CUTS IN THE SERVICE DOOR SEAL AND ARE CURRENTLY TROUBLESHOOTING.
